# SDR VNAA202402050032

- Difficulty date: February 6, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 20,614 hours, 18,286 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 69053111661
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON COCKPIT FLOOR LONGITUDINAL BEAM RH (RBL12) TO CROSSBEAM FS 280. FLOOR STRUCTURE BELOW FLIGHT COMPARTMENT.   COCKPIT FLOOR LONGITUDINAL BEAM RH (RBL12) TO CROSSBEAM FS 280. FLOOR STRUCTURE BELOW FLIGHT COMPARTMENT WAS REPAIRED PER REO 690-53-11-1661 REV. - -
